Expand icon Search icon File icon file Download

Items where Author is "Horowitz, J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Blundell, R and Horowitz, J and Parey, M (2017) Nonparametric Estimation of a Nonseparable Demand Function under the Slutsky Inequality Restriction. The Review of Economics and Statistics, 99 (2). pp. 291-304. DOI https://doi.org/10.1162/REST_a_00636

This list was generated on Mon Jan 30 14:35:14 2023 GMT.